what is going on?

by Tsippy
(Israel)

i'm 47 years old. in the past 4 years my period became frequent - every 21 -24 days.

i went to a doctor who prescribes bio identical progesterone about 6 months ago. he gave me a saliva test which showed i had high estrogen and low progesterone.

i started with 150 mg per day from the 14th day. it didn't help. as time passed he enlarged my dosage. i had seen him a month ago, then he told me i can take up to 400 mg a day, every day.

i started taking this dosage about 3 weeks ago. i had my first period on the 21st day, and today, after 12 days.

i hate it.

whats wrong? why doesn't it work?

i have to mention i have Ms, and the progesterone makes feel very good. but i cant continue bleeding every 2-3 weeks. i bought NAC, Vitex agnus-castus, i take vitamin D, i am really desperate.

what should i do?

thank you,

Tsippy

Comments for what is going on?

Click here to add your own comments

May 29, 2013
what is going on?
by: Wray

Hi Tsippy I have answered your query here. I would avoid the agnus castus, it does have oestrogenic properties. One study found mild ovarian hyperstimulation syndrome occurred in the luteal phase, see here. Are you taking enough vitamin D? With MS you should have a test done, and take at least 10,000iu per day or more to get it up high quickly. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...